# SDR CA190617017

- Difficulty date: June 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 90007117
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) L BRAKE FAIL CAUTION   LH OUTB. BRAKE REPLACED. I.A.W. AMP: BD500-A-J32-43-01-01AAA-520A-A/-720A-A REV. 2019/04/24 (P/N 90007117-2) (TC# 20190617017)
